On the complexity of computations in finite abelian groups
Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 291-294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_2_a7,
author = {V. V. Kochergin},
title = {On the complexity of computations in finite abelian groups},
journal = {Doklady Akademii Nauk},
pages = {291--294},
year = {1991},
volume = {317},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a7/}
}
V. V. Kochergin. On the complexity of computations in finite abelian groups. Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 291-294. http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a7/